# SDR SWAA105749

- Difficulty date: September 19, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 73,135 hours, 65,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT BULL NOSE LIGHT INOP AT ROW 23.  SECURED LIGHT ASSY PER MM.
